Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Celexa and upset stomach/loose bowels

Posted by laura on April 29, 1999, at 18:20:09

In reply to Re: celexa, posted by sheryl on April 28, 1999, at 14:13:17

Hi -- I've been on Celexa for two weeks -- at 20mg, and since I started I've had an upset stomach and loose bowel movements. Anyone else experience this?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:laura thread:4246